Diophantine approximation in short intervals
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 6 (1979) no. 4, p. 703-717
@article{ASNSP_1979_4_6_4_703_0,
     author = {Viola, Carlo},
     title = {Diophantine approximation in short intervals},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 6},
     number = {4},
     year = {1979},
     pages = {703-717},
     zbl = {0424.10022},
     mrnumber = {563340},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1979_4_6_4_703_0}
}
Viola, C. Diophantine approximation in short intervals. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 6 (1979) no. 4, pp. 703-717. http://www.numdam.org/item/ASNSP_1979_4_6_4_703_0/

[1] J.W.S. Cassels, An Introduction to Diophantine Approximation, Cambridge Tracts in Mathematics and Mathematical Physics, vol. 45, (Cambridge 1957). | MR 120219 | Zbl 0077.04801

[2] G.H. Hardy - J.E. Littlewood, Some problems of Diophantine approximation : a series of cosecants, Collected papers of G. H. Hardy, vol. I, Oxford University Press (1966), pp. 237-252.

[3] G.H. Hardy - E.M. Wright, An Introduction to the Theory of Numbers, fourth edition, Oxford University Press (1960). | MR 67125 | Zbl 0086.25803

[4] A. Ya. Khinchin, Continued fractions (English translation. The University of Chicago Press, 1964). | MR 161833 | Zbl 0117.28601

[5] G. Papi Frosali, On the stability of the Dirichlet problem for the vibrating string equation, Ann. Scuola Norm. Sup. Pisa, 6 (1979), pp. 719-728. | Numdam | MR 563341 | Zbl 0429.35043